# SDR AUS20021296

- Difficulty date: November 7, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718603
- Condition: Overheated
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 HYDRAULIC PUMP OVERHEATED.
